# SDR TIPR20090030

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3440
- Condition: Misrepaired
- Location: Zone 100
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, THE RIGHT HAND FUSELAGE SKIN ASSY WAS FOUND TO HAVE AN EXISTING EXTERNAL REPAIR WITH NO PRIOR APPROVAL. THE REPAIR AS INSTALLED DOES MEET MINIMUM GENERAL SRM REQUIREMENTS BUT IS WITHIN 22" OF THE DOOR CUT OUT. NO SPECIFIC SRM REPAIRS ARE AVAILABLE FOR THIS AREA.  REMOVED EXISTING REPAIR PER REO-G13006 REV IR, INTALLED NEW REPAIR PER REO-G13006 REV A AND B.
